# SDR AALA2019122399033

- Difficulty date: December 10, 2019
- Submitted: December 23, 2019
- Operation: Air carrier
- Aircraft: N183AN
- Make and model: Boeing 757223
- Aircraft serial: 29593
- Aircraft time: 72,711 hours, 19,161 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Part number: 143N3411104
- Condition: Corroded
- Location: Lavatory Service
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON MID LAVATORY SERVICE DOOR AT BS 71 AND S22L. REPLACED MID LAVATORY SERVICE DOOR PER AMM 52-10-02.
